A globalization for non-complete but geodesic spaces

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


I show that if a geodesic space has curvature bounded below locally in the sense of Alexandrov then its completion has the same lower curvature bound globally.

Original languageEnglish (US)
Pages (from-to)387-393
Number of pages7
JournalMathematische Annalen
Issue number1-2
StatePublished - Oct 1 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A globalization for non-complete but geodesic spaces'. Together they form a unique fingerprint.

Cite this